MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 12MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 12MM; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48335312
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that screw backed out, 4months post op.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.Some deformities were found under the locking clip and on the top of the screw.Manufacturing review was performed and no anomalies were identified.The plausible root cause cannot be determined based on the information provided.
 
Event or Problem Description
It was reported that screw backed out, 4 months post op.

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 12MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6478086
Report Number3005525032-2017-00045
Device Sequence Number19132214
Product Code OVE
UDI-Device Identifier04546540679840
UDI-Public(01)04546540679840
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48335312
Device Lot NumberCDT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;